×

Found 6 Documents (Results 1–6)

Stable and not too unstable solutions on \(\mathbb R^n\) for small diffusion. (English) Zbl 1259.35104

Brunner, Hermann (ed.) et al., Nonlinear dynamics and evolution equations. Based on lectures given during the international conference, St. John’s, NL, Canada, July 6–10, 2004. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-3721-4/hbk). Fields Institute Communications 48, 67-93 (2006).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Year of Publication

Main Field